MAUDE Adverse Event Report: Gyrus ACMI, Inc. SHOCKPULSE LITHOTRIPSY TRANSDUCER.; lithotriptor, ultrasonic

Gyrus ACMI, Inc. SHOCKPULSE LITHOTRIPSY TRANSDUCER.; lithotriptor, ultrasonic
Model Number SPL-T
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
During onsite inspection of the lithotripsy, it was found transducer plug is not secured.There was no patient involvement.
 
Additional Manufacturer Narrative
Date of event is unknown.Additional information will be provided if available.The investigation is still ongoing.A supplemental report will be submitted when the investigation has been completed or when new and significant information becomes available.¿ olympus will continue to monitor the field performance of this device.

Brand Name
SHOCKPULSE LITHOTRIPSY TRANSDUCER.
Common Device Name
lithotriptor, ultrasonic
Manufacturer (Section D)
Gyrus ACMI, Inc.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
Gyrus ACMI, Inc.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50847416
Report Number3011050570-2026-00923
Device Sequence Number15827002
Product Code FEO
UDI-Device Identifier00821925043831
UDI-Public00821925043831
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K142428
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberSPL-T
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/09/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/11/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/07/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown